# SDR UPS97224519

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 1130 LBL 20 AFT BELLY SKIN  CRACK 1.0 INCH LONG WITH BULGE.  VERIFIED CRACK WITH EDDY CURRENT, FOUND TO BE FWD AND AFT BETWEEN TWO RIVETS.  REMOVED CORROSION AS REQUIRED, CLEANED STRINGER FOR INSPECTION (3) REMAINING STEPS TO BE COMPLETED ON A WIP FORM ACCOMP REPAIR PER SRM 53-30-3.
